Boca Raton, FL
A 61-year-old female asked:
I may have taken double dose of benicar (olmesartan) hct 40. are there side effects from taking to much?
1 doctor answer • 1 doctor weighed in
Hospital-based practice 24 years experience
Watch BP: It can cause a drop in your blood pressure. You should monitor your blood pressure closely for the next several hours to make sure it doesn't drop too much. Also if you start feeling lightheaded, dizzy or like you maybe feeling faint call your doctor. You should probably have someone with you to help if you have any of the symptoms described so you don't fall and hurt yourself.
4.1k viewsAnswered >2 years ago
Last updated May 3, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.